# SDR AALA20151113005

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 89,256 hours, 14,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

32B SEAT MOUNTED EMER LIGHT IS BROKEN.  R & R SEAT MOUNTED EMER LIGHT AT 32B IAW 33-51-10.  SYS CHECKED NORMAL.
